# SDR DXTA200702297

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,132 hours, 4,388 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: B Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL480, THE B SIDE HYDRAULIC SYSTEM FAILED.  AMBER CAS MESSAGE B PUMP FAIL, THE B QTY LOW, B PRESSURE DROPPED TO 0 PSI, QTY DROPPED TO 2 PERCENT, BTEMP AT 60 DEGREES.  [07-13-07]   FOUND RT ENGINE DRIVEN HYD PUMP FAILED INTERNALLY.  REMOVED PUMP INSTALLED OVERHAULED UNIT.  RAN ENGINE WITH MULE PRESS ASSIST. SYSTEM OPS CHECKS GOOD AT THIS TIME IAW CITATION X MM 29-10-02.
